Per citar aquest document: http://ddd.uab.cat/record/150723
Scopus: 16 cites, Web of Science: 12 cites,
Higher order averaging theory for finding periodic solutions via Brouwer degree
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Teixeira, Marco Antonio (Universidade Estadual de Campinas(Brazil). Departamento de Matemática)

Data: 2014
Resum: In this paper we deal with nonlinear differential systems of the form x′(t) = Xki=0εiFi(t, x) + εk+1R(t, x, ε), where Fi : R × D → Rn for i = 0, 1, · · · , k, and R : R × D × (−ε0, ε0) → Rn are continuous functions, T–periodic in the first variable, being D an open subset of Rn, and ε a small parameter. For such differential systems, which do not need to be of class C1, under convenient assumptions we extend the averaging theory for computing their periodic solutions to k–th order in ε. Some applications are also performed.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Averaging theory ; Brower degree ; Periodic solutions
Publicat a: Nonlinearity, Vol. 27 (2014) , p. 563-583, ISSN 1361-6544

DOI: 10.1088/0951-7715/27/3/563


15 p, 424.0 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-03-29



   Favorit i Compartir